Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/2398
Or use following links to share this resource in social networks: Recommend this item
Title Квадраты чисел ряда Фибоначчи
Authors Yakushko, Serhii Ivanovych
Keywords числовий ряд Фібоначчі
числовой ряд Фибоначчи
Fibonacci number series
Type Article
Date of Issue 2008
URI http://essuir.sumdu.edu.ua/handle/123456789/2398
Publisher Издательство СумГУ
License
Citation Якушко, С.И. Квадраты чисел ряда Фибоначчи [Текст] / С.И. Якушко // Вісник Сумського державного університету. Серія Фізика, математика, механіка. — 2008. — №1. — С. 190-194.
Abstract
Appears in Collections: Журнал нано- та електронної фізики (Journal of nano- and electronic physics)

Views

Belarus Belarus
1
Canada Canada
1
China China
1
France France
12446
Germany Germany
445
Iran Iran
1
Moldova Moldova
1
Netherlands Netherlands
7
Pakistan Pakistan
1
Russia Russia
31097
Sweden Sweden
1
Turkey Turkey
16
Ukraine Ukraine
5620
United Kingdom United Kingdom
62169
United States United States
12447
Unknown Country Unknown Country
83

Downloads

China China
3
Germany Germany
124338
Poland Poland
1
Russia Russia
31098
Ukraine Ukraine
5002
United Kingdom United Kingdom
1
United States United States
6239
Unknown Country Unknown Country
129

Files

File Size Format Downloads
21_Yakush.pdf 135,7 kB Adobe PDF 166811

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.